# SDR AALA202209208727

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737
- Aircraft serial: 31169
- Aircraft time: 27,981 hours, 11,705 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 EMERGENCY SLIDE LATCH IS DAMAGED. REMOVED AND REPLACED L1 EMERGENCY SLIDE LATCH PER SRM 51-40-02.
